# SDR 96ZZZM76

- Difficulty date: November 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N159GL
- Make and model: Beech 1900C
- Aircraft serial: UC159
- System (JASC): 7120 · Engine Mount Section
- Part: Truss
- Part number: 12991003279
- Condition: Cracked
- Location: Rt Engine
- Part time: 1,284 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPW - DURING ROUTINE INSPECTION (REQUIRED BY AD95-02-18), MAINTENANCE FOUND THE ENGINE TRUSS CRACKED ON THE RIGHT SIDE NEAR THE LOWER BOLT HOLE.  THE ENGINE TRUSS WAS REPLACED.  (M)
